# SDR AALA20170707008

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 13,447 hours, 5,404 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG27633
- Condition: Inoperative
- Location: R1 Door
- Part time: 799 hours, 344 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE IS DIFFICULT TO DISARM.  REMOVED AND REPLACED THE SLIDE IAW 25-94-11 AND AMM 25-66-01.  OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
